MAUDE Adverse Event Report: BOSTON SCIENTIFIC PT GRAPHIX INTERMEDIATE GUIDEWIRE

BOSTON SCIENTIFIC PT GRAPHIX INTERMEDIATE GUIDEWIRE
Model Number 08714729254928
Health Effect - Clinical Codes Chest Pain (1776); Stenosis (2263); Foreign Body In Patient (2687)
Date of Event 09/12/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Pt hospitalized with an acute chest pain syndrome and ruled in for a non-stemi.Physician attempted to reposition the pt graphix guidewire into the posterior descending coronary artery which had a severe ostial stenosis.When the wire was being withdrawn into the distal right coronary artery, the guidewire became entrapped at the distal right coronary artery, the guidewire became entrapped at the distal stent edge and could no longer be manipulated.Physician attempted to dislodge the guidewire and advance it back into the distal vessel, but it would not move.The wire was stuck at the distal edge.The wire was removed with multiple manipulation and 2 distal fragments were present in the distal right coronary artery with no flow limitation and no evidence of thrombosis.The guidewire fragment was entrapped at the distal stent edge in the distal right coronary artery.After balloon angioplasty at this site, part of the wire fragment embolized to the distal posterolateral branch.Part of the wire fragment remained attached to the distal stent edge.This was treated with another drug-eluting stent in the distal right coronary artery to trap the guidewire fragment against the vessel wall with a good angiographic result.

Brand Name
PT GRAPHIX INTERMEDIATE GUIDEWIRE
Common Device Name
PT GRAPHIX INTERMEDIATE GUIDEWIRE
Manufacturer (Section D)
BOSTON SCIENTIFIC
global park
heredia, cr
MDR Report Key6217865
Report NumberMW5067003
Device Sequence Number876891
Product Code DQX
UDI-Device Identifier08714729254928
UDI-Public08714729254928
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/29/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/27/2018
Device Model Number08714729254928
Device Catalogue NumberH74914902011
Device Lot Number19419378
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/29/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient Weight105